MAUDE Adverse Event Report: CARDINAL HEALTH MEXICO SI BRITE TIP 6F 11CM STR; INTRODUCER, CATHETER

CARDINAL HEALTH MEXICO SI BRITE TIP 6F 11CM STR; INTRODUCER, CATHETER
Model Number 401611M
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the distal end of a 6f 11cm straight (str) brite tip sheath introducer was fractured.The damage was noticed after use.There was no reported patient injury.The target lesion was the superficial femoral artery (sfa).The lesion had little calcification.There was over fifty percent stenosis.The device was not used for a chronic total occlusion (cto).The device was safely stored.The product was stored, handled and prepped according to the instructions for use (ifu).There was no difficulty experienced in prepping the device.There were no anomalies noted prior to inserting into the patient.There was no damage to the device noticed prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no resistance advancing the product to the lesion.There was no resistance met while withdrawing the device.There was no unusual force used at any time during the procedure.The product was not returned for analysis.A product history record (phr) review of lot 17952887 revealed no anomalies or non-conformance's during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip cracked - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Procedural factors, may have contributed to the reported event.According to the product instructions for use which is not intended as a mitigation of risk, users are cautioned that if increased resistance is felt upon insertion or withdrawal of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.Neither the phr review nor the information available suggests that the reported event could be related to the manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, the distal end of a 6f 11cm straight (str) brite tip sheath introducer was fractured.The damage was noticed after use.There was no reported patient injury.The target lesion was the superficial femoral artery (sfa).The lesion had little calcification.There was over fifty percent stenosis.The device was not used for a chronic total occlusion (cto).The device was safely stored.The product was stored, handled and prepped according to the instructions for use (ifu).There was no difficulty experienced in prepping the device.There were no anomalies noted prior to inserting into the patient.There was no damage to the device noticed prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no resistance advancing the product to the lesion.There was no resistance met while withdrawing the device.There was no unusual force used at any time during the procedure.The device will not be returned for evaluation as it was discarded.The device will not be returned for evaluation as it was discarded.

Brand Name
SI BRITE TIP 6F 11CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CARDINAL HEALTH MEXICO
av prado sur 150 2d0 piso
ciudad de mexico 11000
MX  11000
MDR Report Key10988387
Report Number9616099-2020-04116
Device Sequence Number16316307
Product Code DYB
UDI-Device Identifier20705032000236
UDI-Public20705032000236
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number401611M
Device Catalogue Number401611M
Device Lot Number17952887
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight65